CureZone   Log On   Join
Re: Discharge/Abdominal pain with Mirena
 
Mamazoag Views: 5,100
Published: 11 years ago
 
This is a reply to # 1,139,764

Re: Discharge/Abdominal pain with Mirena


Yes I have had discharge almost since the IUD was placed, my doctor said some bleeding/discharge was normal. I have a hard time believing that now. Turns out I have an infection and am currently on heavy Antibiotics . I had the IUD removed yesterday and my doc is very concerned. The lower abdomen pain is unbearable. I would set up an appoimtment and get it out if I were you and contact an attorney. I just talked to an attorney today and she thinks I have a good case. I am waiting to hear back from her once she does some research and gets more details. This IUD has ruined the quality of life in my household and someone should be held responsible. Hope this helps you ar least a little bit. I will be happy knowing that I've at least helped one person. Take care, Mamazoag
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.297 sec, (1)